RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Herman, Russell L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:57
Abstract pages:186
Full texts:91
References:30
E-mail:

http://www.mathnet.ru/eng/person19114
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/84765

Publications in Math-Net.Ru
1994
1. Russell L. Herman, “Soliton dynamics for near integrable differential-difference equations”, TMF, 99:2 (1994),  315–321  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 611–616  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020